# SDR DXTA2010021803994

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800115
- Aircraft time: 2,220 hours, 1,401 cycles
- Engine: Pwc PW306C
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: K4809
- Condition: Faulty
- Location: Mlg
- Part time: 2,220 hours, 1,401 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED MLG AND BOTH MLG RETRACTED NORMALLY.  RED "UNLOCK" COCKPIT ANNUCIATOR REMAINED ILLUMINATED FOR ABOUT 10 -12 SECONDS.  NLG RETRACTED NORMALLY AFTER 5 OR 6 CYCLES OF BANGING / VIBRATIONS IN NOSE WHEEL WELL AREA.  MLG LATER EXTENDED NORMALLY WITH 3 GEAR INDICATIONS.  JACKED ACFT & CYCLED MLG WOULD NOT RETRACT UNITL CONTROL HANDLE WIGGLED BACK & FORTH.  ALSO NOTED NLG DID NOT LOCK UP FOR A LONG TIME.  FOUND NLG UPLOCK SWITCH OUT OF ADJUSTMENT. ADJUSTED NLG UPLOCK SWITCH IAW MM 32-60-00.  R & R MLG CONTROL UNIT IAW MM CH 32-40-10. PERFORMED GEAR SWINGS & OPS CHECK OF MLG CONTROL UNIT. ALL TESTS PASS. LANDING GEAR EXTENSION & RETRACTION OPS CHECKS NORMAL.
